# SDR FDEA202507101172

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,979 hours, 26,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346H
- Part serial: 000477
- Condition: Delaminated
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113N200346H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INB FLAP T/E BTW MF STA 223.86 TO MF 243.0 SUSPECT DELAMINATION. PERFORMED TAP TEST ON RT WING I/B FLAP T/E "MAIN FLAP DELAMINATION FOUND DIM = 3"   LONG ,12"WIDTH OUT OF LIMIT IAW B757 SRM 57-53-01-1A DETAIL I, FIG 101, SHEET 5 NOTE "L" IAW   B757 SRM 51-10-06-2R, APPLIED PERMANENT REPAIR ON RH WING I/B FLAP T/E "MAIN FLAP " IAW   B757 51-70-10-2R, REP 4 FIG 201, SHEET 1.  THIS IS MAJOR REPAIR.
